# SDR GAIA9766

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94258
- Make and model: Cvac 240D
- Aircraft serial: 119
- Engine: Rroyce DART5424
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: G26049
- Condition: Worn
- Location: Rt Gearbox
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

KHA - FLT 432 - CVG TO MKE - ON APPROACH TO MKE, THE NR 2 ENGINE ACCESSORY GEARBOX LOW OIL PRESSURE LIGHT CAME ON.  THE FLIGHT CREW SHUT DOWN THE NR 2 ENGINE AND DECLARED AN EMERGENCY.  AN UNEVENTFUL LANDING WAS MADE AT MKE.  INSPECTION FOUND OIL LEAKING FROM THE ACCESSORY GEARBOX AT THE GENERATOR DRIVE SEAL AND THE OIL QUANTITY WAS LOW.  THE SEAL AND THE LOW PRESSURE WARNING SWITCH WERE REPLACED AND THE GEARBOX WAS SERVICED.  OPERATIONAL CHECK WAS OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
